# SDR ASOA201102089

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,874 hours, 11,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATE UNCOMMANDED.  TROUBLESHOT EMERGENCY LIGHTS & VERIFIED DISCREPANCY TO BATTERY PACK NR 2 DISCONNECTED THEN RECONNECTED. CONNECTOR PL124P1/P2 PERFORMED SUCCESSFUL OPS TEST OF EMERGENCY LIGHTS SYS REF SSM 33-50-00; SCHEM 2 SHEET 3 AND AMM 33-51-00-710-801.
